English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1498755      Online Users : 9
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/120699


    Title: Partial inverse problems for quadratic differential pencils on a graph with a loop
    Authors: Natalia P. Bondarenko;Chung-Tsun Shieh
    Keywords: Partial inverse spectral problem;differential pencil;quantum graph;uniqueness theorem;Riesz basis
    Date: 2020-05-15
    Issue Date: 2021-05-04 12:11:35 (UTC+8)
    Publisher: De Gruyter
    Abstract: In this paper, partial inverse problems for the quadratic pencil of Sturm–Liouville operators on agraph with a loop are studied. These problems consist in recovering the pencil coefficients on one edge of thegraph (a boundary edge or the loop) from spectral characteristics, while the coefficients on the other edgesare known a priori. We obtain uniqueness theorems and constructive solutions for partial inverse problems.
    Relation: Journal of Inverse and Ill-posed Problems 28(3), p.449–463
    DOI: 10.1515/jiip-2018-0104
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML25View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback